Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

STD trichomoniasis, excessive discharge, persistent. Suggest.

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11709 Questions
Ok, I went to the doctor in March/April, she diagnosed me with the std triccomonnias and gave me some pills to treat it, well when i finished taking them, the symptoms reappeared so I went to another doctor and she diagnosed me with the same thing and gave me the same pills, well i still have the same symptoms again (i havent had sex since January 13th). I went back to this doctor yesterday and she took a swab and said that i didnt have anything, but im still having a huge amount of discharge. I have to wear pads everyday and this is not normal. I need to be normal again like i was in January. Please help. Oh I am a 36 year old female, weigh 199, height 5'6.
Posted Wed, 25 Apr 2012 in Sexually Transmitted Diseases
Answered by Dr. Rakhi Tayal 1 hour later

Thanks for your query.
Having treatment for trichomonas twice without being relieved of heavy discharge is distressing.
I would like to know some more details on your problem to be specific in my opinion , like:

1)Is the discharge so much that you need to use a pad to control it?
2)Is the discharge associated with severe itching or constipation?
3)Are you taking any pills for contraception?
4)For how many days are you having these symptoms?
5) Is there any foul smell associated with the discharge?

Regarding the treatment you can do the following things-
1.Avoid irritation of the genital organs caused by various factors such as dirt, soiled under garments, intestinal worms and excessive mental stimulation of sex or masturbation.
2. One of the things you can add to your daily diet to treat leucorrhoea is a banana that is dipped in clarified butter or ghee. This should be eaten with breakfast and lunch.
3. Increase your intake of cranberry juice. This juice has quite a number of properties that are good for women and drinking this juice helps with the treatment of leucorrhoea.
4.You might have to take antifungal drugs orally along with these remedies to get relief.

Hope I have answered your query. I will be available if you have any further queries.

Above answer was peer-reviewed by
Follow-up: STD trichomoniasis, excessive discharge, persistent. Suggest. 12 hours later
1. Yes the discharge is so much that I need to wear a pad everyday.
2. I do not have any itching or constipation.
3. I do not take any pills for contraception (my tubes are tied).
4. These symptoms are everyday.
5. There is no foul odor.
Would ammoxicillian help?
Answered by Dr. Rakhi Tayal 3 hours later

Thanks for writing back.

It seems that you are having a fungal infection causing so much of discharge not associated with foul odor.
You need to take antifungal drugs orally along with antibacterial agent in order to treat any super added infection that might have been present.

Amoxycillin is not likely to help you. Fluconazole and azithromycin are considered as more effective drugs. You can consult your gynaecologist for selecting the best drug for you after proper examination.
Mind it that such fungal infections are notorious for recurrence and you might have to take treatment repeatedly after every 10-12 months.

Hope I have answered your query. I will be available if you have any further queries.

Wish you an early recovery.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor